American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16L60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Barbara L. Osofsky. Compatible Ring Structures on Injective Hulls of Finitely Embedded Rings. Contemporary Mathematics 609 (2014) 245-266.
Book volume table of contents   
View Article: PDF

[2] Jianlong Chen, Wenxi Li and Liang Shen. QF Rings Characterized by Injectivities: A Survey. Contemporary Mathematics 609 (2014) 45-68.
Book volume table of contents   
View Article: PDF

[3] Kunio Yamagata and Otto Kerner. Morita theory, revisited. Contemporary Mathematics 607 (2014) 85-96.
Book volume table of contents   
View Article: PDF

[4] Wei Hu and Changchang Xi. Derived equivalences for $\Phi$-Auslander-Yoneda algebras. Trans. Amer. Math. Soc. 365 (2013) 5681-5711.
Abstract, references, and article information   
View Article: PDF

[5] Jay A. Wood. Code equivalence characterizes finite Frobenius rings. Proc. Amer. Math. Soc. 136 (2008) 699-706. MR 2358511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] José L. Gómez Pardo and Pedro A. Guil Asensio. Essential embedding of cyclic modules in projectives. Trans. Amer. Math. Soc. 349 (1997) 4343-4353. MR 1329538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] K. I. Beidar, Y. Fong and A. Stolin. On Frobenius algebras and the quantum Yang-Baxter equation. Trans. Amer. Math. Soc. 349 (1997) 3823-3836. MR 1401512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] José L. Gómez Pardo and Pedro A. Guil Asensio. Rings with finite essential socle. Proc. Amer. Math. Soc. 125 (1997) 971-977. MR 1371138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Carl Faith. Erratum to ``Structure of Johns rings''. Proc. Amer. Math. Soc. 125 (1997) 1247-1247. MR 1425120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dinh Van Huynh and Ngo Si Tung. A note on quasi-Frobenius rings. Proc. Amer. Math. Soc. 124 (1996) 371-375. MR 1322929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dinh Van Huynh. A right countably sigma-CS ring with ACC or DCC on projective principal right ideals is left Artinian and QF-$3$ . Trans. Amer. Math. Soc. 347 (1995) 3131-3139. MR 1273501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] W. K. Nicholson and M. F. Yousif. On quasi-continuous rings . Proc. Amer. Math. Soc. 120 (1994) 1049-1051. MR 1211586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Carl Faith. Addendum to: ``Finitely embedded commutative rings'' [Proc.\ Amer.\ Math.\ Soc. {\bf 112} (1991), no.\ 3, 657--659; MR1057942 (91j:13012)] . Proc. Amer. Math. Soc. 118 (1993) MR 1152980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Carl Faith. Finitely embedded commutative rings . Proc. Amer. Math. Soc. 112 (1991) 657-659. MR 1057942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1